Extravasation of Epirubicin

0

Intravenous literature: Vano-Galvan, S. and Jaen, P. (2009) Images in clinical medicine. Extravasation of epirubicin. New England Journal of Medicine. 360(20), p.2117.

Example of text shown below:

A 63-year-old woman with a diagnosis of infiltrative ductal carcinoma of the breast (stage T2N1M0, according to the tumor–node–metastasis staging system) that was estrogen receptor–negative and HER2-negative was referred for adjuvant chemotherapy after undergoing modified radical mastectomy and axillary lymph-node dissection. Epirubicin, at a dose of 90 mg per square meter of body-surface area, was infused at 21-day intervals, along with fluorouracil and cyclophosphamide. During the third period of administration, the patient reported having excruciating pain in the left wrist, near the intravenous-catheter site (arrow). The infusion was stopped, and a diagnosis of extravasation of epirubicin was made.
More IV news at IVTEAM

Share.

Comments are closed.